Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 36, NWS Tallahassee, FL

January 22, 2017Decatur County, Grady County, Georgia; Gadsden County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 22, 2017, 5:34 AM EST for Decatur County, Grady County, Georgia; Gadsden County, Florida. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2017, 5:34 AM EST (10:34 UTC)
Expired
Jan 22, 2017, 6:30 AM EST
In force
56 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Gadsden County, FL, Decatur County, GA, Grady County, GA

The radar

The Tallahassee radar (KTLH), 30 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 6:05 AM ESTTSTM WND DMG1 Ene Hinson, FLTREE DOWN ON MCBRIDE CT
Jan 22, 6:05 AM ESTTSTM WND DMG1 W Concord, FLTREE DOWN ON MCNAIR RD.
Jan 22, 6:13 AM ESTTSTM WND DMG2 Wsw Hinson, FLMULTIPLE TREES DOWN ON SALEM ROAD
Jan 22, 6:15 AM ESTTSTM WND DMGConcord, FLPOWER LINES DOWN ON FAIRBANKS FERRY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 3:20 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS52 KTAE 221034
SVRTAE
FLC039-GAC087-131-221130-
/O.NEW.KTAE.SV.W.0036.170122T1034Z-170122T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
534 AM EST SUN JAN 22 2017

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Gadsden County in Big Bend of Florida...
  Southeastern Decatur County in southwestern Georgia...
  Southwestern Grady County in southwestern Georgia...

* Until 630 AM EST

* At 534 AM EST, a severe thunderstorm was located near Greensboro,
  or near Quincy, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Quincy, Havana, Whigham, Greensboro, Gretna, Attapulgus, Quincy
  Airport, Jamieson, Branchville, Amsterdam, Juniper, Concord,
  Florence, Calvary, Laingkat, Rocky Hill, Santa Clara, Nickleville,
  Princes Still and Shady Rest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 AM EST for Big Bend of
Florida...and southwestern Georgia.

LAT...LON 3091 8430 3068 8420 3068 8430 3064 8430
      3060 8433 3058 8437 3056 8438 3044 8471
      3046 8471 3046 8478 3052 8478 3052 8482
      3053 8482 3054 8484
TIME...MOT...LOC 1034Z 242DEG 49KT 3056 8467 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:34 AM EST, 2 hours earlier.

Area forecast discussion, Jan 22, 3:34 AM EST, 2 hours before
Area Forecast Discussion
National Weather Service Tallahassee FL
334 AM EST Sun Jan 22 2017

.NEAR TERM [Through Today]...

A brief lull in the showers and thunderstorms is expected in the
predawn hours as the current MCS shifts northeastward. Attention
turns back west towards the upper trough which will move across
the ARKLATEX into MS/AL by late today. This will induce surface
cyclogenesis across southern MS with a surface low deepening
rapidly and moving northeast. Large scale ascent will increase
with showers and storms increasing in coverage and intensity this
morning in the warm sector and also along the westward moving cold
front progged to enter western fL panhandle and SE AL by midday.
All modes of severe weather is possible until the cold front moves
through. SPC has atleast an enhanced risk of severe weather
across all Tri-State counties today with a MODERATE RISK for
severe weather across SW GA and FL Big Bend counties. Again, all
modes of severe weather is possible including a strong tornado or
two.

Severe threat will decrease from west to east later this
afternoon as the cold front moves through and mid level dry air
advects in.

The surface wind field strengthens today as the aforementioned
surface low pressure deepens. Although models differ on placement
on stronger winds today, most agree that wind advisory criteria
will be met across portions of the Tri-State region this
afternoon. Therefore, have issued a wind advisory for this
afternoon.

.SHORT TERM [Tonight Through Tuesday]...

Wrap around moisture from the upper trough itself will keep slight
chances of rainfall in the forecast through Monday morning.
Nothing severe, just light showers as this feature moves away from
the area. Monday afternoon through Tuesday are dry with high
pressure building in. Highs in the 60s with lows in the 40s to
lower 50s.

.LONG TERM [Tuesday Night Through Sunday]...

Tranquil weather is anticipated through Wednesday at which time
another cold front will swing through Wednesday night and
Thursday. Colder air will accompany this system with highs Friday
and into the weekend in the 50s with lows in the 30s and
approaching freezing across SE AL and SW GA.

&&

.AVIATION [Through 06Z Monday]...

Rather messy forecast through this evening with showers and storms
likely, with severe weather a distinct possibly at all terminals.
Low level winds will increase this afternoon in response to
strengthening low pressure to our west and north. Rain and severe
weather chances look to decrease this afternoon and evening from
west to east as a cold front moves across the area. Winds will
surface winds will decrease after sunset with the exception of ECP
where winds may stay elevated after sunset with 20 knots possible.

&&

.MARINE...

A gale warning has been hoisted for all coastal water zones
beginning this afternoon through midday monday. Conditions will
continue to deteriorate as winds increase in response to
developing low pressure across the southeast united states.
Conditions appear to improve beginning Tuesday.

&&

.FIRE WEATHER...

Other than high dispersions later this afternoon, no fire weather
concerns.

&&

.HYDROLOGY...

Another round of precipitation is expected today. 1-2 inches of
rainfall is possible with locally higher amounts before rainfall
generally ends this evening. Where areas received heavy rainfall
last night, rivers are responding with the Choctawhatchee River at
Newton forecasted to reach flood stage today. Other area rivers
will need to be watched today and tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  52  65  42  67 /  90  20  10   0   0
Panama City   71  56  63  47  63 /  90  20  10   0   0
Dothan        72  50  61  41  65 /  70  30  10   0   0
Albany        73  51  63  41  65 /  90  30  20   0   0
Valdosta      74  51  64  42  65 /  90  20  10   0   0
Cross City    75  55  65  43  66 /  80  40  10   0   0
Apalachicola  72  56  65  47  64 /  90  30  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Wind Advisory from noon EST /11 AM CST/ today to 6 PM EST /5 PM
     CST/ this evening for Calhoun-Central Walton-Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-South Walton-Washington.

     High Rip Current Risk through late Monday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 1 AM EST /midnight CST/ Tuesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Wind Advisory from noon today to 6 PM EST this evening for Baker-
     Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

AL...Wind Advisory from 11 AM this morning to 5 PM CST this afternoon
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

     Gale Warning from 1 PM this afternoon to 1 PM EST Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Local storm report, Jan 22, 3:05 AM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     SYLVESTER               31.53N 83.84W
01/22/2017                   WORTH              GA   911 CALL CENTER

            REPORTS OF TREES DOWN ON HOUSES IN SYLVESTER

&&

RH
Local storm report, Jan 22, 3:23 AM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     ASHFORD                 31.18N 85.24W
01/22/2017                   HOUSTON            AL   911 CALL CENTER

            TREE DOWN IN ASHFORD

&&

RH
Local storm report, Jan 22, 4:38 AM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     TSTM WND DMG     SYLVESTER               31.53N 83.84W
01/22/2017                   WORTH              GA   911 CALL CENTER

            TREES DOWN NORTH HENDERSON STREET IN SYLVESTER

&&

DVD
Local storm report, Jan 22, 4:40 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     TORNADO          5 NNE THOMASVILLE       30.91N 83.96W
01/22/2017                   THOMAS             GA   911 CALL CENTER

            DAMAGE REPORTED IN THOMAS COUNTY WITH DUAL-POL TDS.

0332 AM     TORNADO          1 NW BARNEY             31.02N 83.53W
01/22/2017                   BROOKS             GA   911 CALL CENTER

            DAMAGE REPORTED IN BROOKS COUNTY WITH DUAL-POL TDS

&&

DVD
Local storm report, Jan 22, 4:45 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TORNADO          5 SE ADEL               31.08N 83.37W
01/22/2017                   COOK               GA   BROADCAST MEDIA

            DAMAGE REPORTED ON CAULIE HARRIS ROAD WITH DUAL POL TDS
            SIGNATURE

&&

DVD
Local storm report, Jan 22, 5:31 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TORNADO          2 NW NEW LOIS           31.11N 83.29W
01/22/2017                   BERRIEN            GA   LAW ENFORCEMENT

            DAMAGE ALONG OLD LOIS ROAD. LIKELY CONTINUATION OF
            TORNADO FROM COOK COUNTY

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 10:23 PM ESTTornado WarningTAEBaker, Colquitt, Miller, Mitchell27 min
Jan 21, 10:58 PM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more32 min
Jan 21, 11:28 PM ESTSevere Thunderstorm WarningTAEIrwin, Tift, Turner, Worth47 min
Jan 21, 11:44 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 2 more55 min
Jan 22, 12:07 AM ESTSpecial Weather StatementTAEBen Hill23 min
Jan 22, 12:10 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth58 min
Jan 22, 12:35 AM ESTFlash Flood WarningTAEDougherty, Lee4 hr
Jan 22, 12:59 AM ESTSevere Thunderstorm WarningTAEClay, Early46 min
Jan 22, 1:04 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth18 min
Jan 22, 1:34 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more41 min
Jan 22, 2:02 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty, Lee, Mitchell, Worth28 min
Jan 22, 2:25 AM ESTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Thomas65 min
Jan 22, 2:27 AM ESTTornado WarningTAEDougherty, Turner, Worth33 min
Jan 22, 2:44 AM ESTTornado WarningTAEIrwin, Tift, Turner18 min
Jan 22, 2:49 AM ESTTornado WarningTAEThomas41 min
Jan 22, 2:59 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller, Seminole46 min
Jan 22, 3:10 AM ESTTornado WarningTAEBrooks, Colquitt, Cook50 min
Jan 22, 3:34 AM ESTTornado WarningTAEBerrien56 min
Jan 22, 3:39 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Jan 22, 3:44 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Mitchell, Worth46 min
Jan 22, 4:24 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth66 min
Jan 22, 5:00 AM ESTTornado WarningTAEBen Hill, Irwin30 min
Jan 22, 6:00 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Irwin and 1 more75 min
Jan 22, 6:31 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes, Thomas74 min
Jan 22, 6:33 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady42 min
Jan 22, 6:47 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes58 min
Jan 22, 7:10 AM ESTTornado WarningTAELanier, Lowndes35 min
Jan 22, 7:15 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas45 min
Jan 22, 7:16 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas29 min
Jan 22, 7:36 AM ESTSevere Thunderstorm WarningTAEBrooks, Thomas39 min
Jan 22, 7:52 AM ESTTornado WarningTAEBrooks38 min
Jan 22, 7:58 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes47 min
Jan 22, 8:05 AM ESTTornado WarningTAEBrooks, Lowndes25 min
Jan 22, 8:27 AM ESTTornado WarningTAELanier, Lowndes33 min
Jan 22, 8:37 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas38 min
Jan 22, 8:44 AM ESTTornado WarningTAEGrady, Thomas31 min
Jan 22, 9:09 AM ESTTornado WarningTAEGrady, Thomas36 min
Jan 22, 9:11 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Miller, Seminole49 min
Jan 22, 9:33 AM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes57 min
Jan 22, 9:41 AM ESTRiver Flood WarningTAELee5 days
Jan 22, 9:53 AM ESTTornado WarningTAEDecatur, Grady37 min
Jan 22, 10:06 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early39 min
Jan 22, 10:38 AM ESTTornado WarningTAEDecatur, Grady, Thomas37 min
Jan 22, 10:55 AM ESTSevere Thunderstorm WarningTAELee, Worth20 min
Jan 22, 11:11 AM ESTSevere Thunderstorm WarningTAEBrooks, Cook, Lowndes31 min
Jan 22, 11:47 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas43 min
Jan 22, 12:39 PM ESTSevere Thunderstorm WarningTAEClay, Randolph, Terrell36 min
Jan 22, 1:59 PM ESTSevere Thunderstorm WarningTAEClay, Early46 min
Jan 22, 2:20 PM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Jan 22, 2:35 PM ESTTornado WarningTAEDecatur8 min
Jan 22, 2:39 PM ESTTornado WarningTAEBaker, Calhoun, Early, Miller, Seminole36 min
Jan 22, 2:42 PM ESTTornado Warning Tornado observedTAECalhoun, Clay, Randolph, Terrell27 min
Jan 22, 3:08 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Terrell and 1 more52 min
Jan 22, 3:15 PM ESTTornado Warning EmergencyTAEBaker, Dougherty, Lee, Turner, Worth30 min
Jan 22, 3:26 PM ESTSevere Thunderstorm WarningTAEGrady, Thomas34 min
Jan 22, 3:40 PM ESTTornado Warning Tornado observedTAEBen Hill, Turner, Worth35 min
Jan 22, 3:42 PM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Jan 22, 3:53 PM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas37 min
Jan 22, 4:04 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Thomas, Tift26 min
Jan 22, 4:23 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes37 min
Jan 22, 1:24 AM ESTSevere Thunderstorm WarningTAEJackson, Washington24 min
Jan 22, 3:47 AM ESTGale WarningTAE33 hr
Jan 22, 7:09 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty36 min
Jan 22, 7:30 AM ESTSevere Thunderstorm WarningTAEJefferson30 min
Jan 22, 7:33 AM ESTAreal Flood AdvisoryTAEGadsden, Liberty117 min
Jan 22, 7:37 AM ESTSpecial Marine WarningTAE98 min
Jan 22, 7:52 AM ESTSevere Thunderstorm WarningTAEJefferson, Madison38 min
Jan 22, 7:54 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Liberty51 min
Jan 22, 8:05 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun40 min
Jan 22, 8:20 AM ESTSpecial Marine WarningTAE55 min
Jan 22, 8:35 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington40 min
Jan 22, 8:40 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty, Washington50 min
Jan 22, 8:59 AM ESTSevere Thunderstorm WarningTAEWalton, Washington16 min
Jan 22, 9:07 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington38 min
Jan 22, 9:08 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Walton, Washington36 min
Jan 22, 9:11 AM ESTSpecial Marine WarningTAE64 min
Jan 22, 9:25 AM ESTRiver Flood WarningTAEHolmes, Washington7 days
Jan 22, 9:25 AM ESTRiver Flood WarningTAEWalton, Washington9 days
Jan 22, 9:51 AM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Liberty39 min
Jan 22, 9:53 AM ESTTornado WarningTAECalhoun, Gadsden, Liberty37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.